# SDR HK0Y2019050319081

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Engine: Rroyce RB211TRENT89
- Engine time: 62,892 hours, 8,040 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearshaft
- Part number: FK18214
- Part serial: EE223107U
- Condition: Scratched
- Location: Engine
- Part time: 50,559 hours, 6,267 cycles
- Component: External Gearbo, Rroyce
- Component part number: M06904AA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS UNDERGOING MAINTENANCE. DURING THE REMOVAL OF THE BREATHER ROTOR ASSEMBLY, 4EA BOLT & NUTS WERE FOUND INSTALLED INCORRECTLY. SUBSEQUENCE VISUAL INSPECTION FOUND THE GEARSHAFT (PART NUMBER: FK18214 SERIAL NUMBER: EE223107-U) WAS SCRATCHED AROUND AND THE BOLT WERE DAMAGED. SINCE THERE IS NO ACCEPTANCE CRITERIA ON THIS DEFECT IN THE CURRENT ENGINE MANUAL, THE GEARSHAFT IS REJECTED AND WILL BE REPLACED WITH NEW.
